Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6522
Title: Osservazioni in merito alla ottimizzazione della costante che figura in un classico teorema di Jackson
Authors: Guerra, Sergio
Issue Date: 1975
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Sergio Guerra, "Osservazioni in merito alla ottimizzazione della costante che figura in un classico teorema di Jackson", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 7 (1975), pp. 85-96.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
7 (1975)
URI: http://hdl.handle.net/10077/6522
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.07 (1975)

Files in This Item:
File Description SizeFormat 
GuerraRendMat07.pdf656.77 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

394
checked on Oct 20, 2018

Download(s)

171
checked on Oct 20, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.